Normal fuzzy hyperideals in hypernear-rings


YAMAK S. , KAZANCI O. , Davvaz B.

NEURAL COMPUTING & APPLICATIONS, vol.20, no.1, pp.25-30, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 1
  • Publication Date: 2011
  • Doi Number: 10.1007/s00521-010-0459-4
  • Title of Journal : NEURAL COMPUTING & APPLICATIONS
  • Page Numbers: pp.25-30

Abstract

Applying the concept of fuzzy sets to hypernear-rings, Davvaz introduced the notion of a fuzzy hyperideal as early as 1999, and it has been studied by several authors. In this paper, we introduce the notion of fuzzy hyperideals in hypernear-rings and investigate some related properties. Also, we characterize maximal fuzzy hyperideals and show that every maximal fuzzy hyperideal of a hypernear-ring is completely normal.